MAUDE Adverse Event Report: COOPERSURGICAL, INC. FISCHER CONE BIOP EX LG

COOPERSURGICAL, INC. FISCHER CONE BIOP EX LG
Model Number 900-152
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation type: no sample returned, review dhr.Analysis and findings.Distribution history.The complaint product was purchased from geotec,inc , packaged by csi.Manufacturing record review dhr was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: iqc record-(b)(4) was reviewed and no non-conformities, related to the complaint condition, were noted.Service history record service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions, however, there were no other complaints for the reported lot number.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: root cause not applicable as the complaint condition was not confirmed.Finished goods inventory of the reported lot number has been depleted.Previous engineering testing attempting to duplicate the wire breaking was conducted in march 2019 and was unsuccessful in producing the failures when using recommended power settings.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No training required at this time.
 
Event or Problem Description
Products have broken wire.Incident occurred during use, with no patient injury but medical/procedural intervention performed.1216677-2021-00232 fischer cone biop ex lg 900-152 e-complaint-(b)(4).

Brand Name
FISCHER CONE BIOP EX LG
Common Device Name
FISCHER CONE BIOP EX LG
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key19075037
Report Number1216677-2021-00232
Device Sequence Number6853908
Product Code HGI
UDI-Device Identifier00888937003727
UDI-Public888937003727
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2022
Device Model Number900-152
Device Catalogue Number900-152
Device Lot Number271084
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown